A common fixed point theorem of a Greguš type on convex cone metric spaces
dc.contributor.author | Abdeljawad, Thabet | |
dc.contributor.author | Karapinar, Erdal | |
dc.contributor.authorID | 19184 | tr_TR |
dc.contributor.department | Çankaya Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü | tr_TR |
dc.date.accessioned | 2024-02-19T13:15:17Z | |
dc.date.available | 2024-02-19T13:15:17Z | |
dc.date.issued | 2011 | |
dc.description.abstract | The result of Ćirić [1] on a common fixed point theorem of Greguš type on metric spaces is extended to the class of cone metric spaces. Namely, a common fixed point theorem is proved in s-convex cone metric spaces under the normality of the cone and another common fixed point theorem is proved in convex cone metric spaces under the assumption that the cone is strongly minihedral. | tr_TR |
dc.identifier.citation | Abdeljawad, Thabet; Karapinar, E. (2011). "A common fixed point theorem of a Greguš type on convex cone metric spaces", Journal of Computational Analysis and Applications, Vol.13, No.4, pp.609-621. | tr_TR |
dc.identifier.endpage | 621 | tr_TR |
dc.identifier.issn | 15729206 | |
dc.identifier.issue | 4 | tr_TR |
dc.identifier.startpage | 609 | tr_TR |
dc.identifier.uri | http://hdl.handle.net/20.500.12416/7270 | |
dc.identifier.volume | 13 | tr_TR |
dc.language.iso | eng | tr_TR |
dc.relation.journal | Journal of Computational Analysis and Applications | tr_TR |
dc.rights | info:eu-repo/semantics/closedAccess | tr_TR |
dc.subject | Common Fixed Point | tr_TR |
dc.subject | Cone Banach | tr_TR |
dc.subject | Cone Metric | tr_TR |
dc.subject | Convex | tr_TR |
dc.subject | Normal Cone | tr_TR |
dc.subject | Strongly Minihedral | tr_TR |
dc.title | A common fixed point theorem of a Greguš type on convex cone metric spaces | tr_TR |
dc.type | article | tr_TR |
Files
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: